Xanax GG249 Pill Should Not Be Stopped Suddenly

Xanax 2mg also seen as GG249 on it has the ability to cause dependence of both the physical and psychological nature therefore if you stop taking this medication too quickly it may cause you to experience symptoms of withdrawal. Some possible symptoms indicating this may include the following:

  • Memory loss
  • Depression
  • Seizures
  • Heart palpitations
  • Nausea
  • Diarrhea
  • Vomiting
  • Rapid heartbeat
  • Hallucinations
  • Changes in personality
  • Fever
  • Headaches
  • Tension
  • Sensitivity to light or sound
  • Insomnia
  • Confusion or lack of focus
  • Excessive sweating
  • Irritability

In an effort to prevent these problems from happening your doctor will most likely recommend that you gradually lower the amount you take slowly over a period of time until you are able to stop completely without going to withdrawal. This will give your body time to adjust to the medication being taken away.

In many cases seizures are commonly the most dangerous of these side effects because they can not only occur if the use of Xanax is stopped to quickly but can also happen if this medication is stopped slowly enough. In some cases individuals may even experience withdrawal symptoms after missing one dose of this medication. This is the reason many health care professionals recommend gradually stopping the use of Xanax over a period of time.

If you experience any of the symptoms of withdrawal you should contact your health care professional. Even if you have been abusing this medication do not be afraid to talk with your doctor about this problem as symptoms resulting from the abuse of Xanax may sometimes be worse than average withdrawal symptoms because there will be more of the drug in your system.

Some withdrawal symptoms may have the ability to turn life threatening when medical assistance is not obtained in a timely matter. This is why it is so important to seek medical attention when you suspect you may be experiencing symptoms of withdrawal associated with the use or sudden stop of Xanax.